# SDR AALA202507297298

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 20,920 hours, 5,790 cycles
- System (JASC): 2610 · Detection System
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING ECAM INFLIGHT AT CRUISE THAT SELF-CLEARED AFTER ABOUT 7 SECONDS. MAINTENANCE NOTED ON THE SMOKE WARNINGS REPORT REFLECTED FAULTS AT THE AFT LEFT LAVATORY SMOKE DETECTOR. MAINTENACE CLEANED DUST FROM THE SMOKE DETECTOR FILTER PER TSM 26-17-00810-804-A
